# SDR AALA202112145596

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 37,864 hours, 15,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUST LOCK RELEASE CATCH BROKEN. DURING INSPECTION FOUND L1 DOOR GUST LOCK LATCH SCREW LOOSE. ADJUSTED L1 DOOR GUST LOCK LATCH SCREW PER AMM 52-11-00.
